MathSciNet Relay Station
MathSciNet bibliographic data
MR1458256 20D20 (20C15)
Navarro, Gabriel; Wolf, Thomas Character degrees and local subgroups of $\pi$-separable groups. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2599–2605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement